# SDR IPXA11168914

- Difficulty date: August 12, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 8,902 hours, 5,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT EXTERIOR FUSELAGE HAS DENT AT FR11 JUST FWD OF WASTE WATER CONNECTION BOX.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-12-12, CONFIG-1 FIG 202, PARA 5-8.
